RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bayraktar, Erhan

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:1220
Abstract pages:352
Full texts:42
References:36

http://www.mathnet.ru/eng/person75314
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. E. Bayraktar, Zh. Zhou, “On an optimal stopping problem of an insider”, Teor. Veroyatnost. i Primenen., 61:1 (2016),  181–186  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 61:1 (2017), 129–133  isi  scopus

Presentations in Math-Net.Ru
1. Stochastic Perron's method and verification without smoothness using viscosity comparison: obstacle problems and Dynkin games
Erhan Bayraktar
International conference "Stochastic Optimization and Optimal Stopping"
September 25, 2012 12:10   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020